MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING
Model Number NS7TCDL174HS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Ventricular Fibrillation (2130)
Date of Event 05/24/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
Device investigation details: the device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 31026385m number, and no internal actions related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref#: (b)(4).
 
Event or Problem Description
A patient underwent a atrioventricular nodal reentrant tachycardia (avnrt) ablation procedure with a navistar¿ electrophysiology catheter and the patient suffered bradycardia and ventricular fibrillation and subsequently died.A patient with a myocardiopathy was treated by a macroentry tachicardia with general anesthesia.Ablation procedure was successful in the right atrium circuit (temperature control mode - 55ºc /50w).Tachycardia was not inducible after ablation treatment.Ablation catheter (navistar 4mm) and decapolar catheter (decanav) was removed from the patient and suddenly, the patient suffered a bradycardy and after that, a ventricular fibrillation.Several cardioversion were necessary to recover the normal heart pressure, but after many hours trying to recover the patient, she died.In physician¿s opinion, the cause of death was maybe hypoxemia during awakening of general anesthesia or any thromboembolism formation that could occlude the single coronary artery of the patient.

Brand Name
NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17182001
Report Number2029046-2023-01350
Device Sequence Number17799635
Product Code DRF
UDI-Device Identifier10846835000597
UDI-Public10846835000597
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2026
Device Model NumberNS7TCDL174HS
Device Catalogue NumberNS7TCDL174HS
Device Lot Number31026385M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7FR DECAN,11P,F,2.4MMLE,282MM,
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient Age6 YR
Patient SexFemale
Patient Weight20 KG